EconPapers    
Economics at your fingertips  
 

On Ehrhart polynomials and probability calculations in voting theory

Dominique Lepelley, Ahmed Louichi () and Hatem Smaoui ()

Social Choice and Welfare, 2008, vol. 30, issue 3, 363-383

Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (50) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-007-0236-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: On Ehrhart polynomials and probability calculations in voting theory (2007)
Working Paper: On Ehrhart Polynomials and Probability Calculations in Voting Theory (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:30:y:2008:i:3:p:363-383

Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355

Access Statistics for this article

Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe

More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-04-09
Handle: RePEc:spr:sochwe:v:30:y:2008:i:3:p:363-383